PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 70 | 2 |
Tytuł artykułu

On (2-d)-kernels in the cartesian product of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we study the problem of the existence of (2-d)-kernels in the cartesian product of graphs. We give sufficient conditions for the existence of (2-d)-kernels in the cartesian product and also we consider the number of (2-d)-kernels.
Słowa kluczowe
Rocznik
Tom
70
Numer
2
Opis fizyczny
Daty
wydano
2016
online
2016-12-24
Twórcy
Bibliografia
  • Bednarz, P., Hernandez-Cruz, C., Włoch, I., On the existence and the number of (2-d)-kernels in graphs, Ars Combin. 121 (2015), 341-351.
  • Bednarz, P., Włoch, I., An algorithm determining (2-d)-kernels in trees, Util. Math., in print.
  • Diestel, R., Graph Theory, Springer-Verlag, Heidelberg, New York, 2005.
  • Galeana-Sanchez, H., Gomez, R., (k, l)-kernels, (k, l)-semikernels, k-Grundy functions and duality for state splittings, Discuss. Math. Graph Theory 27 (2007), 359-371.
  • Galeana-Sanchez, H., Hernandez-Cruz, C., On the existence of k-kernels in digraphs and in weighted digraphs, AKCE Int. J. Graphs Comb. 7 (2) (2010), 201-215.
  • Galeana-Sanchez, H., Hernandez-Cruz, C., k-kernels in generalizations of transitive digraphs, Discuss. Math. Graph Theory 31 (2) (2011), 293-312.
  • Galeana-Sanchez, H., Hernandez-Cruz, C., Cyclically k-partite digraphs and k-kernels, Discuss. Math. Graph Theory 31 (1) (2011), 63-78.
  • Galeana-Sanchez, H., Hernandez-Cruz, C., On the existence of (k, l)-kernels in infinite digraphs: A survey, Discuss. Math. Graph Theory 34 (3) (2014), 431-466.
  • Galeana-Sanchez, H., Pastrana-Ramırez, L., Extending digraphs to digraphs with (without) k-kernel, Int. J. Contemp. Math. Sci. 3 (5) (2008), 229-243.
  • Galeana-Sanchez, H., Pastrana-Ramırez, L., k-kernels in the orientation of the path graph, Int. J. Contemp. Math. Sci. 5 (5) (2010), 231-242.
  • Galeana-Sanchez, H., Pastrana-Ramırez, L., A construction that preserves the number of k-kernels, Int. J. Contemp. Math. Sci. 6 (10) (2011), 491-502.
  • Imrich, W., Klavzar, S., Rall, D. F., Topics in Graph Theory: Graphs and Their Cartesian Product, A. K. Peters Ltd., Wellesley Massachusetts, 2008.
  • Kucharska, M., Kwasnik, M., On (k, l)-kernels of special superdigraphs of \(P_m\) and \(C_m\), Discuss. Math. Graph Theory 21 (1) (2001), 95-109.
  • Kwasnik, M., (k, l)-kernels in graphs and in their products, Ph.D. Dissertation, Wrocław, 1980.
  • Szumny, W., Włoch, A., Włoch, I., On (k, l)-kernels in D-join of digraphs, Discuss. Math. Graph Theory 27 (2007), 457-470.
  • Szumny, W., Włoch, A., Włoch, I., On the existence and on the number of (k, l)-kernels in the lexicographic product of graphs, Discrete Math. 308 (20) (2008), 4616-4624.
  • Włoch, A., On 2-dominating kernels in graphs, Australas. J. Combin. 53 (2012), 273-284.
  • Włoch, A., Włoch, I., On (k, l)-kernels in generalized products, Discrete Math. 164 (1997), 295-301.
  • Włoch, A., Włoch, I., On (k, l)-kernels in the corona of digraphs, Int. J. Pure Appl. Math. 53 (4) (2009), 571-582.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2016_70_2_1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.